Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I just got a random pain on the ball of one of my feet. I know bone and muscle pain is common, j/w if anyone else has had this sort of thing too.

Share this post


Link to post
Share on other sites

Yes ma'am. I had this pain often during the course. I found that wearing thick, fuzzy socks or shoes, even if just flip flops, helped vs. walking around barefoot. Still, the pain was there sometimes. I don't get those pains anymore now that the course is over.

Share this post


Link to post
Share on other sites
Yes ma'am. I had this pain often during the course. I found that wearing thick, fuzzy socks or shoes, even if just flip flops, helped vs. walking around barefoot. Still, the pain was there sometimes. I don't get those pains anymore now that the course is over.

thanks for the fast reply!!

Even though I am on this drug, stuff like this effect still alarms me

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×